Itchy Ankles and Legs? Stop Using Steroid Creams!

Play Video

Got itchy legs and ankles? It might be venous eczema! Steroid creams can actually make it worse, leading to more discomfort and frustration. There is even the risk of forming painful ulcers or discoloration of the legs! Instead of masking the symptoms, it’s crucial to find the root cause of the itch and get effective treatment.

In Dr Gan’s latest video, he explains why steroid creams are not the solution if you have venous eczema. Dr Gan shares what you should do instead to achieve lasting relief and healthier skin. If you are experiencing itchiness in the legs and ankles this may be a symptom of varicose veins. You can still have varicose veins even if it in not visible on the surface of your skin. The only way to know for sure is by seeing a medical professional and having an ultrasound scan to determine the internal condition of your veins. Do not put up with the itch, seek help today!






Related Articles